# SDR AWXA200200772

- Difficulty date: July 23, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 60,189 hours, 49,686 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573746
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A 1/2" CRACK WAS FOUND ON FORWARD UPPER CORNER OF SKIN CUTOUT AT THE L-2 DOOR BS 951. MAINTENANCE REMOVED DAMAGED AREA OF SKIN AND BONDED DOUBLER, FABRICATED A DOUBLER AND FILLER, AND INSTALLED REPAIR PARTS IAW B737-200 SRM 53-30-3, FIG. 21A, PG 78.
